Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS San Angelo, TX

April 27, 20094 counties in Texas

NWS San Angelo, TX issued this flash flood warning at Apr 27, 2009, 5:13 AM CDT for 4 counties in Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 5:13 AM CDT (10:13 UTC)
Expired
Apr 27, 2009, 9:15 AM CDT
In force
4 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Coke County, TX, Irion County, TX, Sterling County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 48 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 8:00 AM CDTFLASH FLOODSan Angelo, TXSAN ANGELO DISPATCH REPORTED STREET FLOODING AT NUMEROUS INTERSECTIONS AND BARRICADES SET UP AT LOW WATER CROSSINGS ACROSS THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1496 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 271013
FFWSJT
TXC081-235-431-451-271415-
/O.NEW.KSJT.FF.W.0009.090427T1013Z-090427T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
513 AM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN COKE COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN IRION COUNTY IN WEST CENTRAL TEXAS...
  SOUTHERN STERLING COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF SAN ANGELO...

* UNTIL 915 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAINFALL ACROSS SOUTHERN STERLING AND NORTHERN AND      
  CENTRAL TOM GREEN COUNTIES...INCLUDING THE CITY OF SAN ANGELO.     
  THIS HEAVY RAIN WILL CAUSE FLASH FLOODING OF LOW WATER             
  CROSSINGS...STREAMS AND CREEKS...ESPECIALLY ACROSS SOUTHERN        
  STERLING COUNTY AND NORTHWEST TOM GREEN COUNTY ALONG MULBERRY      
  CREEK AND OVER WATER VALLEY AND SAN ANGELO. RAINFALL AMOUNTS OF 2  
  TO 5 INCHES HAVE ALREADY OCCURRED...WITH ADDITIONAL RAINFALL       
  AMOUNTS OF 1 TO 2 INCHES POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATER
  VALLEY...ORIENT...GRAPE CREEK...CARLSBAD AND BROOME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3193 10126 3177 10031 3134 10025 3137 10125

$$

08
1 follow-up statement
000 
WGUS74 KSJT 271217
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
717 AM CDT MON APR 27 2009

TXC081-235-431-451-271415-
/O.CON.KSJT.FF.W.0009.000000T0000Z-090427T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STERLING TX-COKE TX-TOM GREEN TX-IRION TX-
717 AM CDT MON APR 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
NORTHERN IRION...NORTHERN TOM GREEN...SOUTHERN COKE AND SOUTHERN
STERLING COUNTIES...

AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA.  MUCH OF THE AREA HAS ALREADY RECEIVED ONE TO THREE INCHES OF 
RAIN OVERNIGHT.  AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE 
THIS MORNING.  IN URBAN AREAS...EXPECT STREET FLOODING AND WATER 
MOVING SWIFTLY OVER LOW WATER CROSSINGS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN 
ANGELO...WATER VALLEY...STERLING CITY...ORIENT AND BROOME

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3193 10126 3177 10031 3134 10025 3137 10125

$$

JMJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:24 AM CDT, 49 minutes earlier.

Area forecast discussion, Apr 27, 4:24 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
424 AM CDT MON APR 27 2009

.SHORT TERM...
ONGOING SVR WX/HVY RAIN EVENT ACROSS WC TX AS UPPER LEVEL
DISTURBANCE INTERACTS WITH A VERY MOIST AIR MASS GENERATING
NUMEROUS TSTM ACTIVITY ACROSS CWA. SVR WATCH 197 IN EFFECT UNTIL
10AM FOR ENTIRE CWA. WILL ISSUE FLASH FLOOD UNTIL 18Z/1PM FOR ALL OF
CWA...EXCEPT BIG COUNTRY DUE TO PREVIOUS RAINFALL AND ADDITIONAL
EXPECTED FOR TODAY. ALTHOUGH SRN (I-10) AREAS ARE RAIN FREE AT THIS
TIME...SHORT TERM MODELS ARE INDICATING ANOTHER POSSIBLE SHORTWAVE
MOVING NE OUT OF NE MEX INTO THE FCST AREA INTO MIDDAY THROUGH THE
SW UPPER FLOW. BY TONIGHT MAIN SURGE OF ACTIVITY ASSOCIATED WITH
UPPER LEVEL SYSTEM SHOULD BE NE OF FCST AREA...BUT COULD STILL HAVE
SOME LINGERING STORMS ACROSS ERN 1/3 OF AREA MAINLY NE OF A LINE
FROM SWEETWATER TO MASON. TEMPERATURES WILL REMAIN ON THE MILD SIDE
AS CLOUD COVER AND RAIN WILL HINDER NORMAL DIURNAL HEATING.

11

.LONG TERM...
NOT LOOKING LIKE SFC FRONT WILL MAKE AS MUCH PROGRESS INTO THE BIG
COUNTRY AS MODELS INDICATING FRONT WILL STALL ACROSS NRN REACHES
OF BIG COUNTRY. SO SHOULD CONTINUE TO STAY ON S SIDE OF FRONT.
BEST CHANCES FOR TUE/TUE NT WILL BE NRN HALF OF CWA CLOSER TO SFC
FEATURE. STILL LOOKING TO MOVE BACK NWD AS A WARM FRONT INTO TX
PANHANDLE AND OK BY WED MORNING. WILL HAVE TSTM ACTIVITY TAPERING
DOWN AS UPPER FLOW SHIFTS WITH MAIN PACIFIC LOW STILL TRENDING TO
MOVE ACROSS THE UPPER PLAINS GIVING WAY TO MORE ZONAL FLOW THROUGH
FRI. THIS WILL NOT HELP SFC FRONT TO RUSH THROUGH AREA AND THE
PROGRESS WILL BE SLOW FRI INTO SAT AND MOST LIKELY STALL OUT FOR
THIS SYSTEM AS WELL...WITH ONLY MINIMAL PROGRESS UNTIL THE LATTER
HALF OF THE WEEKEND. HAVE SOME LOW POPS IN FOR FRI WITH BETTER
CHANCES FOR SAT AS FRONT FINALLY MAKES A LITTLE MORE PROGRESS
INTO THE REGION.

NOT MUCH DIURNAL RANGE AS WE ARE ACCUSTOMED TO HERE FOR MON THRU
WED AS EXTRA CLOUD COVER/RAIN CHANCES SHOULD KEEP READINGS LOWER
DURING THE DAY AND MODERATED OVERNIGHT. BY THU...SHOULD SEE SOME
MORE DIURNAL RANGE AS WILL SEE MORE SUNSHINE AND LOSE SOME OF OUR
MOISTURE SOURCE TEMPORARILY. SLIGHTLY MODERATING OVERNIGHT
TEMPERATURES ACROSS THE NRN HALF AS WE MOVE INTO THE END OF THE
WEEK INTO THE WEEKEND AS FRONT PROGRESS INTO THE REGION.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 80  64  80  64  82 /  50  30  40  40  30
SAN ANGELO 	 84  64  83  66  84 /  40  10  30  30  20
JUNCTION 	 82  66  84  66  83 /  40  10  20  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...
IRION...KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN
SABA...SCHLEICHER...STERLING...SUTTON...TOM GREEN.

&&
Hazardous weather outlook, Apr 26, 2:28 PM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SUN APR 26 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
228 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE BIG COUNTRY.
THERE IS A SLIGHT RISK FOR SEVERE STOMS ACROSS THE REMAINDER OF
WEST CENTRAL TEXAS. THE PRIMARY CONCERN IS FOR THIS AFTERNOON AND
TONIGHT WITH THE APPROACH OF A DRYLINE AND UPPER LEVEL
DISTURBANCE... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE BIG COUNTRY AND
CONCHO VALLEY INTO THE HEARTLAND. SOME OF THE STORMS COULD BE
SEVERE.

WITH AN INCREASINGLY UNSTABLE AIRMASS AND FAVORABLE VERTICAL
SHEAR PROFILES...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING TORNADOES...DESTRUCTIVE HAIL AND DAMAGING WINDS.
THERE IS POTENTIAL FOR SEVERE STORMS TO CONTINUE TONIGHT.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL AND
LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON MONDAY...SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA EAST OF
A LINE FROM SWEETWATER TO EDEN TO JUNCTION. ON TUESDAY...THE
ARRIVAL OF A WEAK COLD FRONT INTO A MOIST AND UNSTABLE AIRMASS
WILL BRING A THREAT OF SEVERE STORMS TO WEST CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AND TUESDAY OF THIS
WEEK.

In the hours before

Special weather statement, Apr 27, 12:04 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1204 AM CDT MON APR 27 2009

TXZ071-072-270600-
TOM GREEN TX-IRION TX-
1204 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT FOR TOM GREEN
AND IRION COUNTIES...

AT 1204 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES WEST OF KNICKERBOCKER...OR
ABOUT 6 MILES EAST OF MERTZON...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 1210 AM CDT
  SAN ANGELO BY 1230 AM CDT
  WALL BY 1245 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Apr 27, 12:56 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1256 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             SAN ANGELO              31.45N 100.45W
04/27/2009  E0.75 INCH       TOM GREEN          TX   NWS EMPLOYEE

            PENNY HAIL AT NWS SAN ANGELO

&&

11
Local storm report, Apr 27, 1:25 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
125 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     HAIL             SAN ANGELO              31.45N 100.45W
04/27/2009  E0.88 INCH       TOM GREEN          TX   NWS EMPLOYEE

            NICKEL HAIL AT NWS SAN ANGELO

&&

11
Special weather statement, Apr 27, 2:24 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
224 AM CDT MON APR 27 2009

TXZ072-073-270830-
TOM GREEN TX-CONCHO TX-
224 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT FOR TOM GREEN
AND CONCHO COUNTIES...

AT 224 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER VANCOURT...OR ABOUT 18 MILES
SOUTHWEST OF PAINT ROCK...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VICK BY 230 AM CDT
  EOLA AND MERETA BY 235 AM CDT
  THE INTERSECTION OF US-83 AND RANCH ROAD 765 BY 250 AM CDT
  PAINT ROCK BY 255 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
WEST CENTRAL TEXAS.
Local storm report, Apr 27, 3:07 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 AM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     HAIL             STERLING CITY           31.84N 100.99W
04/27/2009  E0.88 INCH       STERLING           TX   LAW ENFORCEMENT

            NICKEL SIZE HAIL.

&&

11
Special weather statement, Apr 27, 4:38 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
438 AM CDT MON APR 27 2009

TXZ154-155-271030-
MCCULLOCH TX-SAN SABA TX-
438 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT FOR MCCULLOCH
AND SAN SABA COUNTIES...

AT 434 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF ROCHELLE...OR
ABOUT 9 MILES NORTHEAST OF BRADY...MOVING NORTHEAST AT 25 MPH. OTHER
STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST OF BRADY AND 5
MILES NORTH OF ALGERITA...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  PLACID AND US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 445 AM
  CDT
  HALL BY 450 AM CDT
  MERCURY BY 455 AM CDT
  MILBURN BY 500 AM CDT
  ELM GROVE AND SKEETERVILLE BY 505 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningSJTCrockett, Sutton39 min
Apr 26, 7:15 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton60 min
Apr 26, 7:37 PM CDTSevere Thunderstorm WarningSJTCrockett, Sutton38 min
Apr 26, 7:49 PM CDTTornado WarningSJTCrockett, Sutton41 min
Apr 26, 7:49 PM CDTTornado WarningSJTSutton41 min
Apr 26, 8:13 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton47 min
Apr 26, 8:30 PM CDTTornado WarningSJTSutton45 min
Apr 26, 8:49 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton56 min
Apr 26, 9:12 PM CDTTornado WarningSJTKimble, Sutton48 min
Apr 26, 9:18 PM CDTSevere Thunderstorm WarningSJTCrockett57 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Sutton51 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningSJTCrockett32 min
Apr 26, 9:58 PM CDTTornado WarningSJTKimble, Sutton32 min
Apr 26, 10:28 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton47 min
Apr 26, 10:34 PM CDTTornado WarningSJTKimble41 min
Apr 26, 11:17 PM CDTSevere Thunderstorm WarningSJTKimble, Mason58 min
Apr 26, 11:27 PM CDTFlash Flood WarningSJTKimble4 hr
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green46 min
Apr 27, 12:15 AM CDTSevere Thunderstorm WarningSJTKimble, Mason60 min
Apr 27, 12:46 AM CDTSevere Thunderstorm WarningSJTTom Green44 min
Apr 27, 12:58 AM CDTAreal Flood AdvisorySJTTom Green3 hr
Apr 27, 1:04 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green41 min
Apr 27, 1:27 AM CDTSevere Thunderstorm WarningSJTTom Green48 min
Apr 27, 1:51 AM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green39 min
Apr 27, 2:29 AM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green46 min
Apr 27, 2:42 AM CDTFlash Flood WarningSJTCoke, Sterling, Tom Green4 hr
Apr 27, 3:32 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba43 min
Apr 27, 3:51 AM CDTAreal Flood AdvisorySJTConcho, McCulloch4 hr
Apr 27, 4:26 AM CDTFlash Flood WatchSJTBrown, Coke, Coleman, Concho, Crockett, Irion and 10 more9 hr
Apr 27, 4:46 AM CDTFlash Flood WarningSJTConcho, McCulloch, San Saba6 hr
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Sterling, Tom Green48 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba26 min
Apr 27, 6:51 AM CDTSevere Thunderstorm WarningSJTSan Saba24 min
Apr 27, 6:55 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Schleicher, Tom Green6 hr
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton47 min
Apr 27, 8:07 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba6 hr
Apr 27, 8:54 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Apr 27, 9:43 AM CDTFlash Flood WarningSJTKimble, Mason5 hr
Apr 27, 10:27 AM CDTSevere Thunderstorm WarningSJTSutton48 min
Apr 27, 11:05 AM CDTAreal Flood AdvisorySJTMcCulloch, San Saba4 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.